# SDR A6WA201240252

- Difficulty date: February 1, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7763
- Aircraft time: 22,001 hours, 21,952 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Broken
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN NUT PLATE TAB UNDER PANEL 326CR.  REPLACED UNSERVICEABLE NUT PLATE TAB WITH NEW SERVICEABLE NUT PLATE TAB.
